On some results in fuzzy metric spaces. (English) Zbl 0843.54014

Summary: We define a Hausdorff topology on a fuzzy metric space introduced by I. Kramosil and J. Michálek [Kybernetika 11, 336-344 (1975; Zbl 0319.54002)]and prove some known results of metric spaces including Baire’s theorem for fuzzy metric spaces.


54A40 Fuzzy topology
54E35 Metric spaces, metrizability


Zbl 0319.54002
Full Text: DOI Link


[1] Zi-ke, Deng, Fuzzy pseudo metric spaces, J. Math. Anal. Appl., 86, 74-95 (1982) · Zbl 0501.54003
[2] Erceg, M. A., Metric spaces in fuzzy set theory, J. Math. Anal. Appl., 69, 205-230 (1979) · Zbl 0409.54007
[3] Kaleva, O.; Seikkala, S., On fuzzy metric spaces, Fuzzy Sets and Systems, 12, 215-229 (1984) · Zbl 0558.54003
[4] Kramosil, O.; Michalek, J., Fuzzy metric and statistical metric spaces, Kybernetica, 11, 326-334 (1975)
[5] Limaye, B. V., Functional Analysis (1981), Wiley Eastern Ltd: Wiley Eastern Ltd New Delhi, India · Zbl 0459.46007
[6] Grabiec, Mariusz, Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems, 27, 385-389 (1988) · Zbl 0664.54032
[7] Schweizer, B.; Sklar, A., Statistical metric spaces, Pacific J. Math., 10, 314-334 (1960) · Zbl 0091.29801
[8] Zadeh, L. A., Fuzzy sets, Information and Control, 8, 338-353 (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.